Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 4, Pages 433-438
http://dx.doi.org/10.1155/S0161171278000435

On separable extensions of group rings and quaternion rings

Mathematics Department, Bradley University, Peoria 61625, Illinois, USA

Received 29 November 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Szeto, “On separable extensions of group rings and quaternion rings,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 4, pp. 433-438, 1978. https://doi.org/10.1155/S0161171278000435.